| Catalog Number |
367886 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1.Initial reporter facility name: (b)(6).A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported that while using the bd vacutainer® lithium heparinn (lh) 95 usp units blood, there was a protruding plastic spike inside the tube of 20 devices.No adverse impact was reported regarding the patient or user.
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary: bd had not received any samples or photos for investigation.Therefore, 100 retained samples were visually inspected, and no issues were identified.Furthermore, functional tests were performed on 10 retained samples, and all tubes were within specification limits with no tube push-off observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: tube push off.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.